# SDR 96ZZZX4868

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N221GP
- Make and model: Bell 206B
- Aircraft serial: 4309
- Engine: Allsn 250C20J
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057869
- Condition: Malfunction
- Location: Engine
- Part time: 863 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE RPM BLEEDS OFF.  UNABLE TO ADJUST, DROOPS IN-FLIGHT.  REPLACED GOVERNOR.
